# SDR MASA2019090412032

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 35,007 hours, 28,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14A EXIT SIGN 1 LIGHT BULB INOPERATIVE. PLACED ON MEL.
